Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is testosterone level of 280 a cause for concern?

Answered by
Dr.
Dr. Abhay A Mali

Diabetologist

Practicing since :2006

Answered : 805 Questions

default
Posted on Tue, 7 Jun 2016 in Diabetes
Question: Hi, My total testosterone level is 280 and just detected type 2 diabetis, I am suffering from heavy perspiration since childhood. Right now I am not getting proper erection and having weakness and not able to concentrate. Is it because of diabetis or hormone. Right now I am taking tenglyn 20 and metanoll 1000.
doctor
Answered by Dr. Abhay A Mali 13 hours later
Brief Answer:
Anxiety & High blood sugar may be the cause.

Detailed Answer:
Hi Mr. XXXXXXX

Thanks for your question.
Noted your concern.

After going through your test reports there might be following causes for your erection problem-
1) High blood sugar levels.
2) Dyslipidemia.
3) Smoking (Guessed from your High Hb).
4) Anxiety (Perspiration may be one of the presentation).

Testosterone is within normal range. Hormonal problem is unlikely.

In such situation I may suggest-
1) Diabetes control:
- Continue your medications.
- Follow diabetic diet in consultation with near by dietitian.
- Regular exercise (150 min per week of moderate degree physical exercise is a usual recommendation.
2) Regular blood pressure monitoring.
3) Statin therapy for dyslipidemia:
- I may suggest Rosuvastatin 10mg per day.
- Diet restriction.
4) Smoking cessation if addicted.
5) Don't think much about your problem. Try some relaxation techniques like deep breathing exercise, yoga.

Hope this helps you.

Regards,
Dr. Abhay Mali.
Diabetologist.

Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. Abhay A Mali 7 hours later
I don't have any habit of smoking and drinking. I am taking atorvostatin .can you suggest me something for weakness and acidity
doctor
Answered by Dr. Abhay A Mali 3 hours later
Brief Answer:
Weakness may be due to high blood sugar level.

Detailed Answer:
Your feeling of weakness may be due to recently detected diabetes.

In case of untreated diabetes there are following possibilities for weakness-

1) In case of diabetes there is relative deficiency of insulin in the presence of deficient insulin body tissue cannot utilize glucose (energy) for their activity.

2) Cellular dehydration:
Glucose get accumulated in blood as it is not get utilized by body. This glucose get excreted through urine along with glucose there is loss of body water and minerals.

As blood sugar get controlled your feeling of weakness will be reduced with time.

Increase intake of green leafy vegetables, sprouts in diet.
Drink adequate water.

I may not suggest any medications for weakness. Though you can use any multivitamin and mineral supplements available in market like Revital, Polybion CZS and many others.

For acidity I may suggest Omeprazole 40mg or Pantoprazole 40mg once a day before breakfast.

Continue Tab Atorvastatin.

Hope this helps you.

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Treatment/Therapy ,   ,  
Lab Tests

Recent questions on  Testosterone level

doctor1 MD

My total testosterone level is 735, with my free test level being 71, with a range of 50 to 180 for free test according to the doctor. Is my free...

doctor1 MD

Hi j got married one month before and notice something Surprising.i was not able.to keep erection during intercourse.however erection was.ok but it...

doctor1 MD

I am a 52 years old man 10 months ago I notice I was not getting a erection. My doctor said my prostate was a little large but not to bad {I am on...

doctor1 MD

I am a 62 year old male. I am seeing my regular doctor soon for my checkup. I have requested a testosterone test be done along with my other...

doctor1 MD

Hi Doctor I was on diane 35 for a year and a half along with glyciphage. upon getting a scan and blood tets recently the results show that i still...

doctor1 MD

sir i want to know that my testosterone levels are just in normal range, but what i have observed my testicles have reduced in size and they seems...

doctor1 MD

Hi...im 22 years .. I had a problem with erection from 5 months..and it statrd with pain at anus and it also developed in penis and loss of...